Hi there folks
Just tried Gaba for the first time as I have been curious about its sleeping qualities and obviously the GH, but I have just come through a very rough 48 hours on it. I dont know whether I have an intolerance to it or maybe my dose was too high.
It states on the product (S.A.S Labs) that you should take 3mg after a workout and then 3mg just before bed so I took a teaspoon (4mg) after training and then another teaspoon 3hours later which means I took 8mg when they only recommended 6mg. I did a little investigation into gaba beforehand and I found that you could take as much 18mg of this stuff so I thought I would be good to go with 8mg no problem!
However I had the worst nights sleep of my life, vivid dreams waking every hour and feeling nauseous as hell and then on awaking in the morning the p*ssing, sh*tting and puking fest began (all involuntary I might ad, which was very embarrasing to say the least). the following 24 hours saw me confined to the floor feeling like I had been flattened by a train and looking like and extra from a Resi Evil game, I also had severe shooting pains in the lower half of my legs and massive headaches.
Im just a little confused as everywhere I have read theres seems to be little or no side effects to this stuff, has anybody else experienced these effects or had any probs with gaba?
I appreciatte any help you can give me!